# SDR UPS99830146

- Difficulty date: July 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SHEAR THE CRACKED STA 1160 LONG 26L-27L INSIDE C-PIT DOOR TORQUE BOX.  FABRICATED AND INSTALLED NEW SHEAR TIE SECTION IAW DAC DWG NR 9754002 & DC8 SRM 51-1-20D, 53-2-0 FIG 2B.
